I TOOK A PILL last night. My prescribed medication, which I have VERY mixed feelings about (side-effects). And today I feel nearly a hundred times better than yesterday. So either that's the placebo effect. Or the mood swing has bottomed out. Or risperidone really is that amazing. I have a GP appointment on Friday when I'm going to ask her to please switch me to quetiapine because I don't want a pill that's actually making me more anxious. She might say only the Psycho Doctor can authorize that. Or she might just gimme a script. I also need an ECG because my methadone could elongate my QT-interval (whatever that is) and the clinic need to know. This doctor also wanted some bloods done which I was far too paranoid even to contemplate yesterday. I felt it was some huge plot against me, or that the results would be used against me. Whatever happened I was bound to lose (I felt). Now I feel I was being STUPID. But the upshot is, no bloods have been done. Frankly I'd rather they sliced my leg open with a scalpel and collected the gushings than stuck me with needles all over. Because my arm and leg veins are now nonexistent. They could get one in my femoral (crook of the thigh, in deep) or my neck, two places I never injected. They call the femoral your "groin" which can cause some confusion as women are just as likely to inject there as men. If your femoral gets messed up you could lose a leg, which was always far more offputting to me than losing my life, as you probably know by now. I had an awful death wish for a long time.
I tried going to a group therapy session today. I did tell them I'd give it another shot. But I couldn't handle speaking to people I didn't know. I couldn't face it and so departed. The time before when I attended I said far too much, which is offputting as I feel like an idiot now. Not for any specific thing I said; just for having spoken at all. I was the happiest person in the room by a long way in that session, all hyped up. This time I was the most miserable person in the room, but not by a big margin. There's always a lot of misery in that room.
So I'm out of the group and on my own. I'm feeling OK. I'm just a bit down now. My mood has risen. Yesterday I was very down. My computer needs a hepatic infusion and is refusing treatment! No, there is a cable disconnect and the back needs unscrewing, which means me buying tiny screwdrivers from God knows where. If that doesn't work I haven't a clue what to do.
O man there's a script error on this page so I'd better hurry up and post before I get frozen out or logged out. It's soggy as a wet sponge here in London. Been raining all day. The river is turbulent and full of mud. Mrs Li is still teaching me to tell the time in Chinese...
Illustrated: quetiapine aka Seroquel..
Have you guessed what it is yet? - We found this in Uncle's flat. [image: pineapple corer] It looked as though it 'might be important'. It might just happen that in three years' time we'll re...
6 hours ago